Doctors Lounge - Psychiatry AnswersBack to Psychiatry Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 8/24/2017.
Forum Name: Antidepressants
Question: Antidepressants - suicide?
|shandifoster03 - Thu Aug 26, 2004 7:22 pm||
For the past six months, every day, I have been experiencing stressful symptoms. Disorientation, confusion, distorted vision, I have numbness and tingling in my arms and face, I have severe headaches all over my head, I have feeling of unreality like my arms aren't really there, or like I'm not really here. I feel like I'm going crazy and keep thinking of killing myself to take these feelings away. I have problems hearing and speaking clearly. I also sometimes forget who my family members are and where I am. My thoughts do not come together well anymore and I have hot flashes atleast 3 times a day. I am 19 years old, suffer from irregular periods and am now taking Paroxetine 20 mg which are not doing any good (have been on them since March 2004). I feel like I need to go admit myself into a behavioral unit. Please if anyone knows what this could possibly be, let me know. My doctors don't believe there is anything wrong, but haven't ran any tests on me what so ever. PLEASE HELP, I AM MISERABLE!!!
|Dr. Tamer Fouad - Mon Aug 30, 2004 10:38 am||
Please take the time to read antidepressants_suicide/index.htm" class="postlink">this article. Paroxetine has been associated with worsening of depression and increased risk of suicide in teens. You should discuss the possibility of changing Paroxetine with your doctor in the wake of the new FDA warnings.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.